Womens health...Please help

Canada
October 3, 2008 8:48am CST
Well ladies I'm having a crappy period and I need some way to deal with it. I have had my period for about 2 weeks now because I just came off of depo provera and got my tubes tied. I am extremely itchy in the area and have tried vagisil for it but i think it is more just an irritaton from having the period for ssooooo long, and I'm not seeing any relief for awhile so any ladies out there have any suggestions...please help
3 responses
@sedel1027 (17854)
• United States
3 Oct 08
I recall reading somewhere that you can try using the A&D Ointment. If you think you have an actual infection of some kind, you should talk to your OB/GYN (or at least the nurse), they may be able to tell you is something else is going on, if not they probably have some extra tips to no be itchy.
• Canada
5 Oct 08
I'm pretty sure it is not an infection, I've had them before as well and they are very uncomfotable but there is not addition discharge this time. But I will look into the a&d ointment thanks
@grammasnook (1877)
• United States
3 Oct 08
When something like this happens it is usually the friction of a pad, I would suggest for you to use aloe on the outside of course. It will help with the dtyness which is probably causing the itchiness. Use it externally only
1 person likes this
• Canada
5 Oct 08
I think it might have been something to do with the certain pad that I was using I swtiched brands and seem to be doing better, thanks
@stephcjh (32327)
• United States
3 Oct 08
If I was you, I would try taking sits baths for about twice a day. I had my tubes tied also after haivingmy daughter and that seemed to really help me. It helps to keep you clean down there.
1 person likes this
• Canada
5 Oct 08
I will try that as well, if this doesn''t let up but i"m pretty sure it was the pad I was using....thanks